# SDR SWIA202503290114

- Difficulty date: January 14, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT HATCH EXTERNAL HANDLE WON'T STAY LATCHED (C-CHECK RO 03/25/2024)REPLACED CREW ESCAPE HATCH LATCH ASSEMBLY IN REFERENCE TO SRM 51-42-06 AND AMM 52-22-02. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337. REFERENCE CP 29519786 FOR PRESSURIZATION CHECK.
